# SDR SWIA2025082500414

- Difficulty date: April 14, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN ON FUSELAGE  FS1015-FS1047  STGR26R-25R  HAS MULTIPLE CHAFES      (C-CHECK RO 8/21/2025)    BLENDED CHAFES ON FUSELAGE EXTERNAL SKIN BETWEEN FS1015-FS1047 & STGR26R-25R IAW CRJ900 SRM 51-12-00-001-001-A01 AND COMPLIED WITH ALL STEPS OF REO 690-53-61-1605 REV. -- DATE 2025-06-05 IN THE REPAIR OF CHAFES ON THE EXTERNAL SKIN FROM FS1015-FS1047 STGR 26R TO 25R,COMPLIED WITH 51-900-1002-SKY
